# SDR CALA2022092802535

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5348002321300
- Condition: None
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RECORD PROVIDED FOR AGING AIRCRAFT INSPECTION AND RECORD REVIEW TO ACCOUNT FOR INSTALLATION AND RE-INSPECTION STATUS OF EXISTING DOUBLER ON EXTERIOR FUSELAGE FRAME 69-70 STRINGER 29-30R. SEE AEROMAN NON ROUTINE 2022-308928 LAGE SKIN AT FR69/FR70 BETWEEN 5-30 RH/S-33 RH AS PER LATEST RE JANUARY 22,2023 FOR THE ECRA 5331-02957 PERMANENT REPAIR "PE REPAIR AREA AND NOT FOUND CRACK INDICATION IAW NTM 51-100-01 LOG PAGE NUMBER 9566953. INSTALLED DOT IAW GMM 06-35-05. REVISION OF EC 5331-02957 ON OR BEFORE FEBRUARY 22, 2023. GENER RFORMED DVI ON INTERNAL AND EXTERNAL REPAIR AREA AND STRUCTURE PERFORMED HFEC INSPECTION ON INTERNAL AND EXTERNAL SKIN AT ATE A 2ND DIP THAT REFERENCE THE LOG PAGE NUMBER OF DTA DIP FOR AND NOT FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00. PERFORMED ROT REPAIR AREA AND CRACK INDICATION NOT FOUND IAW NTM 51-10-08. PLANNING TO CONTACT ENGINEERING AFTER DECEMBER 22,2022 BUR BEFO OTEST INSPECTION ON ALL THE OPEN FASTENER HOLES COMMON TO THE FINAL DIAMETER OF HOLE #1 IS 0.281 IN. PERFORMED SCEPTRE ENTRY PERFORMED INTERIM REPAIR LOC FUSELGAE SKIN AT FR 69/70 BETWEEN S-30RH AND S-33RH AT LAVATORY VENT OUTLET IAW EC/RA 5332-02957 REV A AND EA# 53-0411-22 COVER REVISION #1. THIS IS MAJOR REPA IR. GENERATE A DTA DIP TO "ACCOMLISH A PERMANENT REPAIR OF FUSE ADD EMP:V939825 FUSE SKIN AT FR69/FR70 BETWEEN S-30RH/S-33RH AS PER LATEST REVISION OF ECRA 5331-02957  ON OR BEFORE FEB 22, 2023 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5331-02957 BY V939160. IT REQUIRES DTA D
